MathSciNet Relay Station
MathSciNet bibliographic data
MR568934 (81h:58015) 58C27 (32C42)
Kuo, Tzee Char; Lu, Yung Chen Sufficiency of jets via stratification theory. Invent. Math. 57 (1980), no. 3, 219–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement